Exact Answer: At Least One Hour
Nausea and Vomiting are the most common symptoms experienced by most of the individual now and then. And this is the time when Dulcolax Suppository comes to your rescue. It provides relief from most of the problems like allergy symptoms, itching, and much more. And this medication is available primarily in the form of a suppository.
Hence, the leading cause of concern for all regarding this is when a person can poop after having taken this suppository so that the maximum benefits of the medicine are taken. The exact time is taken to poop usually varies from person to person. Still, there is a specific range in which most people poop after using the Dulcolax suppository.
How Long After Dulcolax Suppository Can I Poop?
A Dulcolax suppository is usually used to treat symptoms of nausea, allergic problems, rashes, and much more. It is also used to make you feel relaxed or sleepy, before or after surgery, etc. Doctors usually advise maintaining a time gap of one and a half hours or so. This allows maximum absorption of medicine in the body. Now that you know the time gap as to when you should poop after having taken this suppository, it is also crucial for you to note the process of its usage.
If you are taking this medicine for motion sickness, take it sixty to seventy minutes before the traveling period. If you are taking it for allergies, etc., using it once daily is more than enough. Also, try taking it at night so that you don’t feel drowsy throughout the day. The amount of medicine that you take is equally important. The doctors will advise that you based on your age and medical conditions. However, the medicine should not be for a child younger than two years or so. Consultation from a doctor is a must if you suffer from asthma, glaucoma, liver or heart diseases, blood pressure. Also, if you have had some side effects from any medicine before, these points ought to be told.
|Events After Using Dulcolax Suppository||Time After Taking Suppository|
|Normal pooping time||After an hour|
|Late pooping time||After three hours|
In most cases, after the consumption of Dulcolax suppository, the person cannot poop for one hour. After one hour, the regular pooping routine resumes. In contrast, patients taking any other medications might not be able to poop for about three hours.
Why Does It Take That Long After Dulcolax Suppository To Poop?
As recommended by the doctor, the time gap you ought to maintain between the medicine and pooping is around two hours. Avoid any bowel movement for an hour or so. This would ensure the better absorption of the drug inside the body. Usage information is provided along with the medicine itself. The exact recommended amount should be used. Not more, not less. Also, it should not be taken orally as it can only be used in the rectum.
It would help if you also were cautious while holding the suppository. If you hold it for too long, it will melt in your hands. Instead, lie down after inserting the suppository and avoid using the bathroom for at least one to two hours. If you happen to miss the dose, skip the missed one and go for the other one. Do not, in any case, use extra medicine. Doing this might lead to overdose and cause serious side effects.
Of course, this medicine has many benefits but along with it comes various side effects. Drowsiness is one of the significant central nervous system effects that has been noticed in many patients. It is usually advised not to drive after taking the suppository for at least three hours or so. Some other side effects include increasing or decreasing the blood pressure level. Gastrointestinal issues such as dry mouth, nausea, and vomiting are also prominent.
Overall, it can be concluded that Dulcolax Suppository acts by changing certain chemicals present in the brain and acts as an antihistamine. The leading cause of concern for every patient regarding this is when they can poop after taking this medicine. Most of the patients have also admitted that they feel a sudden urge to poop after taking medicine.
On average, it takes one hour after using Dulcolax Suppository to poop. In addition, respiratory problems such as asthma, stiffness of nasal and problems of hyperexcitability have been noticed in some of the patients. So, if you experience any such symptom, consult a doctor immediately.
|ExactlyHowLong Home||Click here|
I’ve put so much effort writing this blog post to provide value to you. It’ll be very helpful for me, if you consider sharing it on social media or with your friends/family. SHARING IS ♥️
Table of Contents